# SDR SWIA202501060018

- Difficulty date: September 6, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FRAME FLANGE AT FS517.00 BTWN STRG 24L-25L (MARKED) (C-CHECK RO 12/21/2024) (FILED CLOSED)REPLACE FRAME SECTOR AT FS517.00 BETWEEN STR 25L-19L REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-20-001-001-A01 AND DWG SH670-33200 REV. G. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
